# SDR SWAA2021082702387

- Difficulty date: January 20, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 25,204 hours, 46,639 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Debonded
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193AR HAS TWO DISBONDS IN INNER SURFACE 36' FROM I/B EDGE AND 11' FROM L/E. / WING TO BODY FAIRING PANEL 193AR DISBONDS ON INNER SURFACE WERE REPAIRED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11
